# SDR YV3R2019062120129

- Difficulty date: June 13, 2019
- Submitted: June 22, 2019
- Operation: General aviation
- Aircraft: VH-HL
- Make and model: Robsin R22BETA
- Aircraft serial: 1568
- Aircraft time: 14,989 hours
- Engine: Lyc O320B2C
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 4958
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER MAIN ROTOR NEEDLE IS INOPERATIVE ON GROUND RUN.
